# SDR SWAA2025031099605

- Difficulty date: February 26, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD FWD SURROUND PANEL IS CRACKED AT THE OUTLET CUTOUT.<[01] REPAIRED FSD FWD SURROUND PANEL CRACK AT OUTLET CUTOUT IAW CMM 25-00-66 REPAIR 1-1 SECTION 4.B.; REPAIR 2-1 SECTION 3.B. AND SECTION 4.B; AND ENG. DWG 25200003 PG. 11 ITEM 1.12.
